# SDR O2GA2019051583701

- Difficulty date: May 10, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N837UP
- Make and model: Beech B300
- Aircraft serial: FL967
- Aircraft time: 3,489 hours, 2,981 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646289
- Part serial: 2590483
- Condition: Faulty
- Location: Nlg
- Part time: 3,489 hours, 2,981 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH GEAR SELECTED TO DOWN POSITION, "NOSE GEAR DOWN' ANNUNCIATOR DID NOT ILLUMINATE. MISSED APPROACH, FOLLOWED CHECKLIST FOR MANUAL GEAR EXTENSION AND DECLARED AN EMERGENCY. LANDING WAS UNEVENTFUL. MAINTENANCE TROUBLESHOT TO A FAULTY NOSE LANDING GEAR DRAG BRACE DOWN LOCK SWITCH. GEAR SWINGS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
